# SDR AALA20141215013

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 42,941 hours, 17,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK JOINT FLANGE IS CRACKED AT STATION 727B & RBL 24.7.  REPAIRED SEAT TRACK FLANGE IAW EA 53-037759 DATED 12/12/14 & DWG SB 737-53-1296.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing Special Attention Service Bulletin 737-53-1296](https://openairdocs.org/service-documents/boeing/sb-737-53-1296.md). Cited as "SB 737-53-1296". OpenAirDocs has a copy
